SciELO - Scientific Electronic Library Online

 
vol.28 issue1A NOTE ON THE FIBER DIMENSION THEOREMAN ABSTRACT GLIDING HUMP PROPERTY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SHI, FU-GUI. A NEW APPROACH TO ALMOST FUZZY COMPACTNESS. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.75-87. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000100007.

A new definition of almost fuzzy compactness is introduced in Ltopological spaces by means of open L-sets and their inequality when L is a complete DeMorgan algebra. It can also be characterized by closed L-sets, regularly closed L-sets, regularly open L-sets and their inequalities. When L is a completely distributive DeMorgan algebra, its many characterizations are presented.

Keywords : L-topology; fuzzy compactness; almost fuzzy compactness; almost continuous; weakly continuous.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License